# SDR USAA950520

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- Engine: Rroyce TAYMK65015
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Moisture
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEM - FLT 0358 - THE CREW RECEIVED AN ENGINE VIBRATION READING FROM THE NR 2 ENGINE.  THE CAPTAIN CUT THE ENGINE BACK TO IDLE AND DECLARED AND EMERGENCY.  FLIGHT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED THE SPINNER DUE TO THE PRESENCE OF MOISTURE AND REINSTALLED.  (M)
